# SDR SWAA2016052652160

- Difficulty date: May 4, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 56,808 hours, 33,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57100009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD LOWER FRAME WEB CRACKED AT BS 727, INBD OPEN FASTENER HOLE AT WL 200.  REPAIRED WEB IAW EA.
